# SDR ASOA201101705

- Difficulty date: September 12, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 31,895 hours, 27,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS WINDSHIELD SIDE POST LOWER BRACKET CRACKED.  R & R BRACKET IAW SRM 51-47-21.
